# SDR SWAA022782

- Difficulty date: November 23, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 51,840 hours, 43,338 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 6582770
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT MLG FWD WALKING BEAM HANGER ATTACH LUG CORRODED.  REMOVED AND REPLACED HANGER FITTING PER MM.
